# SDR FDEA2020010650022

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,370 hours, 27,594 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: E0062D1S4BJ0A
- Condition: Faulty
- Location: Beacon Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

PRIOR TO ENGINE START BEACON WAS TURNED ON.  ELECTRICAL SMOKE SMELL WAS NOTICED AND BREAKER FOR UPPER BEACON POPPED.  SMELL DISIPATED AFTER BREAKER POPPED.  INSPECTED AREA INSIDE BREAKER PANEL FOR SIGNS OF DEBRIS OR BURNT WIRING, NONE FOUND.  PLACED UPPER BEACON ON MEL 33-48-01-B FOR UPPER BEACON WHICH CALLS OUT PULLING THE BREAKER TO ISOLATE THE SYSTEM.  AIRCRAFT RELEASED FOR CONTINUED SERVICE.  FOUND BEACON SWITCH BAD.  REPLACED SWITCH 2LV.  UPPER AND LOWER BEACONS CHECK OK.
